Siberian Mathematical Journal

, Volume 30, Issue 4, pp 525–532 | Cite as

Generalization of a matrix Lyapunov equation

  • A. Ya. Bulgakov


Lyapunov Equation Matrix Lyapunov Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1967).Google Scholar
  2. 2.
    A. Ya. Bulgakov, “Accuracy of calculations of projectors ∏+(A), ∏(A),” Preprint, Akad. Nauk SSSR, Inst. Mat., Sib. Otd., No. 14, Novosibirsk (1987).Google Scholar
  3. 3.
    A. Ya. Bulgakov, “Generalization of the matrix Lyapunov equation for non-Hurwitz matrices (methods of solution),” in: Urgent Problems in Computational and Applied Mathematics, Abstract of Reports at the All-Union Conference, Computer Center, Siberian Branch, Acad. Sci. USSR (1987), pp. 39–40.Google Scholar
  4. 4.
    S. K. Godunov, “A problem of the dichotomy of a spectrum of a matrix,” Sib. Mat. Zh.,27, No. 5, 24–37 (1986).Google Scholar
  5. 5.
    A. Ya. Bulgakov, “A bound on the Green matrix, continuity of the dichotomy parameter,” Sib. Mat. Zh.,30, No. 1, 178–182 (1989).Google Scholar
  6. 6.
    S. K. Godunov, Matrix Exponent, Green Matrix and Lopatinskii Condition [in Russian], Novosibirsk State University (1983).Google Scholar
  7. 7.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in the Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. Ya. Bulgakov

There are no affiliations available

Personalised recommendations